# SDR CA151029015

- Difficulty date: October 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THE CREW RECEIVED A LOW OIL PRESSURE WARNING WITH THE GAGE SHOWING 1 PSI.  THEY ELECTED TO SHUT THE ENGINE DOWN AND RESUMED THEIR FLIGHT. SOME 16 MIN.  AFTER THE ENGINE SHUTDOWN THE PILOT ATTEMPTED AND ENGINE RE-LIGHT WHICH WAS SUCCESSFUL.  OIL PRESSURE WAS SHOWING WITHIN LIMITS AND THEY WERE ABLE TO LAND THE ACFT WITH THE 2 ENGINES OPERATING NORMALLY.  VISUAL INSPECTION UPON LANDING DID NOT REVEAL ANY ABNORMAL CONDITION SUCH AS OIL LEAK.  TROUBLESHOOTING IS ON-GOING.
